# SDR CALA2023122103698

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 64,821 hours, 28,639 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 AIRCRAFT ARRIVED DFW WITH UNDER WING FUEL CAP MISSING SHOULD READ FUEL CAP MISSING APPLIED CDL 28A FOR MISSING FUEL CAP CREATED ESDR REPORT #1034612. PLACED ON MEL PLACED ON CDL AND CREATED ESDR REPORT DISPATCH DESK: 3 NAME: AB DATE: 19-DEC-23- APPROVED CDL 28A FOR MISSING FUEL CAP. ESDR FILLED OUT REPORT NUMBER 1034612, PDA LOG PAGE 6595939 CREATED
